MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 32 MM STD; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 32 MM STD; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL
Catalog Number 74024832
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 10/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to acute perioprosthetic joint infection and patellar tendinitis.
 
Additional Manufacturer Narrative
Correction relates to method segment of codes provided.
 
Additional Manufacturer Narrative
In addition to this mdr, other components of total knee involved in this event have been communicated through mdrs 1020279-2017-01364 , 1020279-2017-01362 and 1020279-2017-01360.
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
JRNY BCS PAT RESRF RD 32 MM STD
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7157420
Report Number1020279-2017-01361
Device Sequence Number801563
Product Code JWH
UDI-Device Identifier03596010554536
UDI-Public03596010554536
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2025
Device Catalogue Number74024832
Device Lot Number15GM01191
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2017
Supplement Date Received by Manufacturer12/21/2017
12/21/2017
12/21/2017
Initial Report FDA Received Date01/02/2018
Supplement Report FDA Received Date02/28/2018
03/01/2018
05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight56